# SDR ASAA2013110896347

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990
- Aircraft serial: 43292
- Aircraft time: 4 hours, 3 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: AC00435
- Condition: Failed
- Location: Ee Bay
- Part time: 4 hours, 3 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT SATCOM 1 CAN NOT CALL. REPLACED IRIDIUM TRANCEIVER PER MM 23-15-22-400-801. OPS CHECK PERFORMED IAW NG-23EO-0769-6. LOADED SOFTWARE IAW NG-23EO-07569-6.
